Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 93, NWS State College, PA

June 27, 20136 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2013, 5:40 PM EDT for 6 counties in Pennsylvania. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:40 PM EDT (21:40 UTC)
Expired
Jun 27, 2013, 6:45 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Sullivan County, PA

The radar

The State College radar (KCCX), 122 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:09 PM EDTTSTM WND DMGBloomsburg, PATREES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:58 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS51 KCTP 272140
SVRCTP
PAC037-081-093-097-107-113-272245-
/O.NEW.KCTP.SV.W.0093.130627T2140Z-130627T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
540 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY PENNSYLVANIA...
  MONTOUR COUNTY PENNSYLVANIA...
  WEST CENTRAL SCHUYLKILL COUNTY PENNSYLVANIA...
  SOUTHERN SULLIVAN COUNTY PENNSYLVANIA...
  NORTHUMBERLAND COUNTY PENNSYLVANIA...
  EAST CENTRAL LYCOMING COUNTY PENNSYLVANIA...

* UNTIL 645 PM EDT

* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  MOORESBURG TO LECK KILL...MOVING NORTHEAST AT 25 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL. 

* LOCATIONS INCLUDED IN THE WARNING...
  BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...MILTON...
  NORTHUMBERLAND...SHAMOKIN...SUNBURY...ALMEDIA...BIGGERTOWN...
  CATAWISSA...CENTRAL...ELYSBURG...EXCHANGE...FAIRMOUNT SPGS...
  FARNSWORTH...FERNDALE...HUGHESVILLE...JERSEYTOWN AND KNOEBELS
  GROVE.

OTHER NOTABLE LOCATIONS IN THE WARNING... KNOEBELS AND BLOOMSBURG
UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 211 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 13.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 220...STATE ROAD 61...STATE ROAD 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4060 7661 4064 7667 4085 7681 4088 7680
      4096 7688 4108 7686 4146 7663 4133 7630
      4121 7632 4114 7627 4114 7622 4102 7622
TIME...MOT...LOC 2140Z 224DEG 21KT 4098 7677 4073 7660

$$

FORECASTER: JUNG/GRUMM
1 follow-up statement
569 
WWUS51 KCTP 272158
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT THU JUN 27 2013

PAC037-081-093-097-107-113-272245-
/O.CON.KCTP.SV.W.0093.000000T0000Z-130627T2245Z/
COLUMBIA PA-MONTOUR PA-SCHUYLKILL PA-SULLIVAN PA-NORTHUMBERLAND PA-
LYCOMING PA-
558 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR LYCOMING...NORTHUMBERLAND...SULLIVAN...SCHUYLKILL...MONTOUR AND
COLUMBIA COUNTIES...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WASHINGTONVILLE TO SHAMOKIN...MOVING NORTHEAST AT 25 MPH.

LOCATIONS INCLUDED IN THE WARNING...
BLOOMSBURG...BERWICK...KULPMONT...DANVILLE...FERNDALE...
LAIRDSVILLE...BIGGERTOWN...MUNCY VALLEY...FAIRMOUNT SPGS...SHUMANS...
NUMIDIA...MIFFLINVILLE...MAINVILLE...KNOEBELS GROVE...JERSEYTOWN...
CENTRAL...CATAWISSA...ALMEDIA...RIVERSIDE AND LECK KILL.

OTHER NOTABLE LOCATIONS IN THE WARNING... KNOEBELS AND BLOOMSBURG
UNIVERSITY.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 218 AND 246.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
220...STATE ROAD 61...STATE ROAD 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4060 7661 4064 7667 4081 7667 4088 7664
      4094 7674 4105 7677 4146 7663 4133 7630
      4121 7632 4114 7627 4114 7622 4102 7622
TIME...MOT...LOC 2158Z 224DEG 21KT 4106 7667 4081 7650

$$

FORECASTER: JUNG/GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:36 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 27, 5:36 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT THU JUN 27 2013

.SYNOPSIS...
AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED
STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND.
THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL
OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE
UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS
THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI
VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE
EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TORNADO WATCH #377 IN EFFECT FROM SOUTH CENTRAL MOUNTAINS THROUGH
THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY UNTIL 10 PM EDT.

EXTREME ONGOING FLASH FLOODING OVER NORTHWEST CLEARFIELD COUNTY
IS NOW MORPHING INTO A HYBRID SEVERE WEATHER EVENT FROM THE SOUTH
CENTRAL MOUNTAINS TO THE LOWER SUSQ AS CELLS OVER BEDFORD AND
HUNTINGDON COUNTIES HAVE SHOWN DECENT ROTATION...INFLUENCED BY THE
STRONG VORTICITY MAXIMUM PROPAGATING THROUGH THE AREA...CURRENTLY
LOCATED OVER SOUTHERN BLAIR COUNTY.

FLASH FLOOD WATCH ISSUANCES HAVE BEEN FOLLOWED BY FLOOD
ADVISORIES AND FLASH FLOOD WARNINGS FOR CLEARFIELD COUNTY AS HIGH
INTENSITY RAINS CONTINUE TO MOVE NORTHWARD. A FLASH FLOOD
EMERGENCY IS IN EFFECT FROM TROUTVILLE THROUGH DUBOIS AND TREASURE
LAKE WHERE WATER RESCUES...EVACUATIONS AND ROAD CLOSURES ARE IN
PROGRESS. ROUTES 322 AND 219 ARE CLOSED AT THEIR INTERSECTION.

AS THE VERY MOIST ATMOSPHERE CONTINUES TO SPREAD EASTWARD ALONG A
BOUNDARY...FLASH FLOOD ADVISORIES ARE POSSIBLE DUE TO THE HEAVY
RAIN ASSOCIATED WITH ANY CONVECTION. THE SEVERE THREAT WILL
BECOME THE PRIMARY STORY LATE AFTERNOON AND THROUGH THE FIRST HALF
OF THE TONIGHT PERIOD AS THE SOUTH CENTRAL MOUNTAINS AND LOWER
SUSQ BECOME THE FOCUS NOW THAT THE SYSTEM IS PIVOTING EASTWARD.
CLEARFIELD AND (PBZ/S) JEFFERSON COUNTY HAVE BEEN THE UNFORTUNATE
PIVOT POINT TODAY...WITH SEVERE FLASH FLOODING THE RESULT FROM
SYKESVILLE THROUGH TROUTDALE AND DUBOIS AND TREASURE LAKE.

WIDESPREAD ONE TO TWO INCH QPFS STILL THE ORDER OF THE DAY...BUT
HIGH INTENSITY TRAINING ECHOES WILL CONTINUE THE THREAT FOR FLASH
FLOODING INTO THIS EVENING ACROSS CENTRAL AND NORTHERN AREAS WHERE
THE PIVOT POINT PROPAGATES...LOCALLY 3" PLUS IS POSSIBLE ALONG THAT
AXIS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET
AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E
COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE
MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR
PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN
AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH
ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH.

ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON
FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE
ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES.

ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW
ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE
CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
DAYTIME HIGHS CONTINUE TO TREND DOWNWARD...ESPECIALLY GIVEN
CLOUDIER SKIES AND AFTERNOON PRECIPITATION. THE UNSEASONABLY LOW
HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A
PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS
ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA
ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS
OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY
ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP
READINGS COOLER ACROSS THE WEST.

MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE
SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E
GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION
OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION
TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON
WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE
AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED
CONVECTION SUN-WED.

ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL
NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH
OF WARM NIGHTS INTO NEXT WEEK.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
MINOR ADJUSTMENTS TO 21Z TAFS.

EARLIER DISCUSSION BELOW.

HAD MORE DENSE FOG AT UNV AND AOO THAN I EXPECTED LAST NIGHT...
GIVEN SHORT NIGHTS.

ANYWAY...MAIN CONCERN NOW IS BANDS OF STORMS THAT HAVE THE
POTENTIAL FOR STRONG WINDS THE NEXT FEW HOURS. BEEN UPDATING
TAFS AS NEEDED THE LAST FEW HOURS.

FAR WESTERN AREAS LIKE JST AND AOO MAINLY DONE WITH ANY MAJOR
WEATEHR...JUST A FEW SHOWERS TO THE WEST.

ADVERSE WEATHER CONDITIONS BEING CAUSED BY A SFC LOW DEVELOPING
OVER THE UPPER OH VLY EARLY THIS MORNING AND TRACKING SLOWLY ENEWD
ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING.

OUTLOOK...
FRI-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR PAZ004>006-010>012-
017>019-024>028-033>035-037-041-042-045-046-049>053.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...DEVOIR
LONG TERM...FITZGERALD/CERU
AVIATION...MARTIN
Hazardous weather outlook, Jun 27, 4:03 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT THU JUN 27 2013

PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046-
282015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
403 PM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-282015-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
403 PM EDT THU JUN 27 2013

...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-049>053-282015-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
403 PM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...
...TORNADO WATCH 377 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. THIS
COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 4:30 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT THU JUN 27 2013

PAZ059-066-272130-
LANCASTER PA-LEBANON PA-
430 PM EDT THU JUN 27 2013

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LANCASTER
AND SOUTHEASTERN LEBANON COUNTIES...

AT 427 PM EDT...THE STRONGEST THUNDERSTORM WAS NEAR LEOLA...MOVING
NORTH AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL AFFECT EPHRATA...TERRE HILL...
REAMSTOWN...ADAMSTOWN AND NEWMANSTOWN.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 267
AND 293.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 501.

OTHER STORMS WILL CONTINUE TO DEVELOP AND LIFT NORTHWARD THIS
AFTERNOON.

LAT...LON 4001 7611 4015 7648 4043 7634 4043 7632
      4037 7623 4037 7621 4030 7613 4019 7595

FORECASTER: MARTIN
Local storm report, Jun 27, 5:04 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      RIFE                    40.55N  76.88W
06/27/2013                   DAUPHIN            PA   TRAINED SPOTTER

            ROUTE 209 DOWN TO ONE LANE IN UPPER PAXTON TWP DUE TO
            FLOODING.

&&

EVENT NUMBER CTP1300198

EVANEGO
Local storm report, Jun 27, 5:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            PINE GROVE MILLS        40.74N  77.87W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING REPORTED ON ROUTE 45.

&&

EVENT NUMBER CTP1300200

EVANEGO
Local storm report, Jun 27, 5:09 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      MECHANICSBURG           40.21N  77.01W
06/27/2013                   CUMBERLAND         PA   TRAINED SPOTTER

            STREET FLOODING REPORTED.

&&

EVENT NUMBER CTP1300201

EVANEGO
Local storm report, Jun 27, 5:14 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLOOD            STATE COLLEGE           40.79N  77.86W
06/27/2013                   CENTRE             PA   TRAINED SPOTTER

            FLOODING REPORTED ON ATHERTON ST.

&&

EVENT NUMBER CTP1300202

EVANEGO
Local storm report, Jun 27, 5:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 E BOALSBURG           40.77N  77.75W
06/27/2013                   CENTRE             PA   PUBLIC

            TREES REPORTED DOWN JUST OFF OF ROUTE 45.

&&

EVENT NUMBER CTP1300203

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:17 PM EDTSpecial Weather StatementCTPLancaster28 min
Jun 27, 9:45 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more12 hr
Jun 27, 10:10 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 10:59 AM EDTFlash Flood Warning EmergencyCTPClearfield9 hr
Jun 27, 11:34 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 12:27 PM EDTAreal Flood AdvisoryCTPElk3 hr
Jun 27, 12:44 PM EDTFlash Flood WarningCTPClearfield, Elk7 hr
Jun 27, 12:57 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Fulton, Huntingdon3 hr
Jun 27, 1:05 PM EDTSpecial Weather StatementCTPHuntingdon40 min
Jun 27, 1:23 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Juniata, Perry67 min
Jun 27, 1:57 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more3 hr
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton59 min
Jun 27, 2:15 PM EDTTornado WarningCTPJuniata, Perry45 min
Jun 27, 2:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry78 min
Jun 27, 3:21 PM EDTAreal Flood AdvisoryCTPClearfield3 hr
Jun 27, 3:22 PM EDTSpecial Weather StatementCTPSnyder38 min
Jun 27, 3:28 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Perry, Snyder, Union77 min
Jun 27, 3:41 PM EDTFlash Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 3:55 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Mifflin3 hr
Jun 27, 4:00 PM EDTAreal Flood AdvisoryCTPCameron, Clearfield, Elk3 hr
Jun 27, 4:03 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more3 hr
Jun 27, 4:05 PM EDTSpecial Weather StatementCTPLancaster55 min
Jun 27, 4:08 PM EDTSpecial Weather StatementCTPUnion67 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon55 min
Jun 27, 4:30 PM EDTSpecial Weather StatementCTPLancaster60 min
Jun 27, 4:33 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon57 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more69 min
Jun 27, 4:42 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 4:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union60 min
Jun 27, 4:46 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more3 hr
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton59 min
Jun 27, 5:11 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 27, 5:13 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill77 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Union58 min
Jun 27, 5:26 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill3 hr
Jun 27, 5:40 PM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming9 hr
Jun 27, 5:50 PM EDTTornado WarningCTPCentre, Clinton25 min
Jun 27, 6:09 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
Jun 27, 6:13 PM EDTTornado WarningCTPClinton, Lycoming32 min
Jun 27, 6:41 PM EDTAreal Flood WarningCTPCumberland, Franklin, Juniata, Perry3 hr
Jun 27, 6:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 27, 6:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming69 min
Jun 27, 7:15 PM EDTAreal Flood WarningCTPCentre, Clearfield6 hr
Jun 27, 7:30 PM EDTRiver Flood WarningCTPClinton4 hr
Jun 27, 7:33 PM EDTFlash Flood WarningCTPSullivan3 hr
Jun 27, 7:43 PM EDTAreal Flood WarningCTPCentre, Huntingdon3 hr
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPSullivan62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.